| Model Number |
94-0019 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Pain (1994); Joint Laxity (4526); Unspecified Musculoskeletal problem (4535)
| Date of Event |
03/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Following a fall, the patient tore the posterior cruciate ligament and therefore her cr prosthesis was unstable.Revision was necessary to address the issue.During the operation the surgeon noticed that the tibial plateau was unsealed at the interface between the tibial plateau and the cement.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
A.Please provide the lot no.Of sig c/r porocoat fem lt sz 4n (9400190) and mbt cem keel tib tray sz3(129433130).Lot.Fem.382505 / lot tibia 6712886.B.What is the revision date? (b)(6) 2022.C.Can you confirm the primary surgery date or the original implantation date? (b)(6) 2020.D.Can you please provide the date if the patient was revised? (b)(6) 2022.E.Was/were the bone cement/s used depuy manufactured? if yes, please provide the quantity, product and lot numbers.Na.F.Was surgery time extended? if yes, what is the duration of the delay? no.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.